Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


SUSPENDIENDO EL TRATAMIENTO DE HIV-C - PT
Mar 29, 2001

SUSPENDI EL TRATAMIENTO PARA LA HIV-C Y MI CARGA VIRAL AUMENTO CONSIDERABLEMENTE Cual puede ser la causa.

Response from Dr. Tebas

No acabo de entender bien su pregunta. Suspendió el tratamiento de la hepatitis C y su carga viral de HIV aumentó? o al revós (suspendió el tratamienot del VIH y su carga viral de viurs C aumentó??

Cualquiera de las dos cosas es posible. El interferón tine propiedades anti VIH (aproximadamente un logaritmo de carga viral HIV, es decir que al suspender el tratamiento con interferon es posible que la carga viral aumente aproximadamente un logaritmo (unas 10 veces). La otra posibilidad tambien puede ocurrir (al suspender el tratamiento anti VIH la carga viral puede aumentar).

Si esto no responde a su pregunta por favor aclaremela un poco y tratare de responderla.

Saludos

Pablo Tebas


Previous
defensas bajaron un poco?
Next
VPH puede ser eliminado del organismo?

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement